AMS eContent Search Results
Matches for: msc=(35Q51) AND publication=(proc)
Sort order: Date
     

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Miguel A. Alejo and Claudio Muñoz. Almost sharp nonlinear scattering in one-dimensional Born-Infeld equations arising in nonlinear electrodynamics. Proc. Amer. Math. Soc. 146 (2018) 2225-2237.
Abstract, references, and article information   
View Article: PDF

[2] Shou-Fu Tian and Tian-Tian Zhang. Long-time asymptotic behavior for the Gerdjikov-Ivanov type of derivative nonlinear Schr\"odinger equation with time-periodic boundary condition. Proc. Amer. Math. Soc. 146 (2018) 1713-1729.
Abstract, references, and article information   
View Article: PDF

[3] Alex Mahalov and Sergei K. Suslov. Solution of paraxial wave equation for inhomogeneous media in linear and quadratic approximation. Proc. Amer. Math. Soc. 143 (2015) 595-610.
Abstract, references, and article information   
View Article: PDF

[4] Sergei K. Suslov. On integrability of nonautonomous nonlinear Schr\"{o}dinger equations. Proc. Amer. Math. Soc. 140 (2012) 3067-3082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Amin Esfahani and Ademir Pastor. Ill-posedness results for the (generalized) Benjamin-Ono-Zakharov-Kuznetsov equation. Proc. Amer. Math. Soc. 139 (2011) 943-956. MR 2745646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yue Liu and Masahito Ohta. Stability of solitary waves for the Ostrovsky equation. Proc. Amer. Math. Soc. 136 (2008) 511-517. MR 2358491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Xiaoguang Li and Jian Zhang. Rate of $L^2$-concentration of blow-up solutions for critical nonlinear Schrödinger equation. Proc. Amer. Math. Soc. 135 (2007) 3255-3262. MR 2322757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. M. English and R. L. Pego. On the solitary wave pulse in a chain of beads. Proc. Amer. Math. Soc. 133 (2005) 1763-1768. MR 2120276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] H. A. Biagioni and F. Linares. Ill-posedness for the Zakharov system with generalized nonlinearity. Proc. Amer. Math. Soc. 131 (2003) 3113-3121. MR 1993221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1

American Mathematical Society